Falling apart please help: Having a... - Mental Health Sup...

Mental Health Support

27,549 members15,833 posts

Falling apart please help

Hidden
Hidden

Having a manic episode with mild hallucinations. Combined with side effects of covid vaccine, which is my entire body in unbearable pain. Strong suicidal ideation. Requesting support.

7 Replies
Hidden
Hidden

Cool thanks everyone.

Hey! Just try to do something to keep yourself grounded. It’s an episode, it will pass. Please take care of yourself!!! Message me if you need me to, I’m always here!

Hidden
Hidden in reply to JLHwho

It looks like there is someone next to me on my bed. There is only my small dog tjere. Every time I turn my head away the person is there again, staring at me. I tried to sleep but I kept waking up terrified thinking my blankets were people

JLHwho
JLHwho in reply to Hidden

They are not real! They can’t hurt you. It is in your head. You will be okay. You are safe.

Support here if you need it

At seventy I live in the UK and was given my Covid injection week last Friday, the only side affect was a headache for about twelve hours. Regards your injection you had, What one did you have. You should have been given a card showing the injection type and its batch number and date, when you get your booster you will need to take your card with you. You were also given a sheet of instructions explaining all the side effects that the jab can give, Most people I have talked to have said the side effects disappeared after two days or so. If your side effects need attention or you are worried talk to your Doctor or centre where the injection was given. Consider talking to your Doctor, regards your imagination. The same applies to your low mood and associated thoughts

BOB

hallucinations is to do with too much research after getting vaccination . Just go with flow and do not pay attention of you having a vaccine .

You may also like...